| Catalog Number |
PSE45A |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown procedure, it was observed that the manual override door fell off from the device after opening the package.Another like device was used to complete the procedure.There was no patient consequence nor surgical delay reported.No additional information provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 05/28/2025.D4: batch #unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished #ech60s, with lot/batch #c9ep0v, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 06/10/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
(b)(4).Date sent: 06/12/2025.D4: batch #148d23.Corrected data: d4 (expiration date, udi), h4.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that one pse45a device was returned with no apparent damage and with no reload present.Upon visual inspection, the manual override door was noted to be out of position; however, the bailout system was not activated.As additional testing, the returned bailout door was installed and then, the device was tested for functionality in the straight position with a test reload and achieved its complete firing sequence without any difficulties.The staple line and cut line were complete and the staples met the staple release criteria.The event described could not be confirmed as no damage was found on the bailout door and the device performed without any difficulties noted.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 148d23, and no non-conformances were identified.